# SDR COMA2009030950095

- Difficulty date: March 7, 2009
- Submitted: March 9, 2009
- Operation: Air carrier
- Aircraft: N963CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7127
- Aircraft time: 30,264 hours, 27,107 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Sense Line
- Condition: Contaminated
- Location: P2 Line
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM JFK TO ORD RECEIVED EFIS COMP MON CAUTION MSG WITH INDICATED A/S FLAG.  A/C DIVERTED TO IND, LANDED SAFELY.  FOUND A LITTLE WATER CONTAMINATION IN P2 LINE.  PURGED OUT WATER, OPS CHECK GOOD.  NO FURTHER DEFECTS NOTED.
